Unique continuation for parabolic operators

Luis Escauriaza Departamento de Matemáticas, Universidad del País Vasco Euskal Herriko Univbertsitatea Francisco Javier Fernández Departamento de Matemáticas, Universidad del País Vasco Euskal Herriko Univbertsitatea

TBD mathscidoc:1701.332992

Arkiv for Matematik, 41, (1), 35-60, 2001.11
It is shown that if a function$u$satisfies a backward parabolic inequality in an open set Ω∉$R$^{$n$+1}and vanishes to infinite order at a point ($x$_{0}·$t$_{0}) in Ω, then$u(x, t$_{0})=0 for all$x$in the connected component of$x$_{0}in Ω⌢($R$^{$n$}×{$t$_{0}}).
No keywords uploaded!
[ Download ] [ 2017-01-08 20:36:05 uploaded by arkivadmin ] [ 276 downloads ] [ 0 comments ] [ Cited by 37 ]
@inproceedings{luis2001unique,
  title={Unique continuation for parabolic operators},
  author={Luis Escauriaza, and Francisco Javier Fernández},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203605810352801},
  booktitle={Arkiv for Matematik},
  volume={41},
  number={1},
  pages={35-60},
  year={2001},
}
Luis Escauriaza, and Francisco Javier Fernández. Unique continuation for parabolic operators. 2001. Vol. 41. In Arkiv for Matematik. pp.35-60. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203605810352801.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved